# SDR DALA2014110706002

- Difficulty date: November 5, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 72,527 hours, 55,602 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Cracked
- Location: Bs 160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR WEB APPROXIMATELY BS 160, RBL 14 IS CRACKED. COCKPIT FLOOR WEB STA 160, RBL14 CUTOUT DAMAGE, FABRICATED REPAIR DOUBLER, ALODINED AND PRIMED, AND INSTALLED REPAIR DOUBLER IAW SRM 53-01, FIG. 4.
